# SDR Q2SA20130723204

- Difficulty date: July 23, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 13,104 hours, 1,540 cycles
- Engine: Ge GE90115B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31618
- Part serial: 2896
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GEAR, INBD MIDDLE TIRE DELAMINATED ON LANDING.  R & R LT GEAR INBD MIDDLE TIRE ASSY IAW AMM 32-45-01.
